Journal of Function Spaces

Journal of Function Spaces / 2010 / Article

Open Access

Volume 8 |Article ID 784896 |

Romi F. Shamoyan, Olivera R. Mihic, "A note on traces of some holomorphic spaces on polyballs", Journal of Function Spaces, vol. 8, Article ID 784896, 15 pages, 2010.

A note on traces of some holomorphic spaces on polyballs

Academic Editor: Vakhtang Kokilashvili
Received01 Jan 2008


We study a new trace problem for functions holomorphic on polyballs which generalize a known diagonal map problem for polydisk. Also, we give descriptions of traces for several concrete functional classes on polyballs defined with the help of area operator or Bergman metric ball.

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder